American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Nobuhiro Honda. Non-Moishezon twistor spaces of $4{\mathbf{CP}}^2$ with non-trivial automorphism group. Trans. Amer. Math. Soc. 358 (2006) 1897-1920. MR 2197434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Vladimir Markovic and Dragomir Saric. Teichmüller mapping class group of the universal hyperbolic solenoid. Trans. Amer. Math. Soc. 358 (2006) 2637-2650. MR 2204048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dragomir Saric. Real and complex earthquakes. Trans. Amer. Math. Soc. 358 (2006) 233-249. MR 2171231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. Flenner and D. Sundararaman. Analytic geometry of complex superspaces . Trans. Amer. Math. Soc. 330 (1992) 1-40. MR 1069748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Xavier Gómez-Mont. Holomorphic foliations in ruled surfaces . Trans. Amer. Math. Soc. 312 (1989) 179-201. MR 983870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James B. Carrell and Andrew John Sommese. ${\rm SL}(2,\,{\bf C})$ actions on compact Kaehler manifolds . Trans. Amer. Math. Soc. 276 (1983) 165-179. MR 684500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard H. Escobales. Bundle-like foliations with K\"ahlerian leaves . Trans. Amer. Math. Soc. 276 (1983) 853-859. MR 688981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Henry B. Laufer. Lifting cycles to deformations of two-dimensional pseudoconvex manifolds . Trans. Amer. Math. Soc. 266 (1981) 183-202. MR 613791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marcus Wright. The Kobayashi pseudometric on algebraic manifolds of general type and in deformations of complex manifolds . Trans. Amer. Math. Soc. 232 (1977) 357-370. MR 0466639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John J. Wavrik. Deforming cohomology classes . Trans. Amer. Math. Soc. 181 (1973) 341-350. MR 0326002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John J. Wavrik. A theorem of completeness for families of compact analytic spaces . Trans. Amer. Math. Soc. 163 (1972) 147-155. MR 0294702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1